# SDR USAA2011121400022

- Difficulty date: December 12, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 30,376 hours, 19,734 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: NAS16128
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

DURING DESCENT, ECAM YELLOW SYSTEM HYDRAULIC SYSTEM DROPPED TO ZERO.  EMERGENCY DECLARED.  FOUND LEAK AT UNION AT ALTERNATE BRAKE DUAL DISTRIBUTION VALVE.  REMOVED AND REPLACED UNION & PACKING IAW AMM 32-43-14.  LEAK CHECKED GOOD.  PERFORMED CHECK OF YELLOW SYSTEM & FILTERS IAW AMM 29-00-00-280-006-01.  NO FAULTS FOUND.  ADDED 3.5 GALLONS OF HYDRAULIC FLUID.
